# SDR 99FDEA00297

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 61912
- Condition: Cracked
- Location: Hys Sys
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

99-182 - AFT GEAR RETRACTION, HYD QUAN AND PRESSURE ON NR 3 SYS DROPPED TO 0.  REPLACED THE CRACKED LOCK OUT FUSE PER MM 32-31-06-2 ALSO NR 3 HYD SYS CASE DRAIN FILTER CK IS OK PER MM 29-12-02-2 AND MM 29-12-17-2.  LEAK CK IS OK CLOSED  SECURED AND NR 3 ENG COWLING C/W RII.
